MAUDE Adverse Event Report: VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP TRACKED TRIPLE NEEDLE BRUSH; BIOPSY BRUSH

VERAN MEDICAL TECHNOLOGIES, INC ALWAYS-ON TIP TRACKED TRIPLE NEEDLE BRUSH; BIOPSY BRUSH
Model Number INS-5300
Medical Device Problem Codes Retraction Problem (1536); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Triple needle brush would not retract fully back into the sheath our of the package.The device was not used in a procedure and new device was opened and the procedure was completed.
 
Additional Manufacturer Narrative
This report is being supplemented to provide information that was inadvertently not provided in the initial medwatch report and to provide the results of the evaluation and investigation of the returned device.G3: date received by manufacturer was blank on the initial medwatch report and should have been entered as 11-feb-2022.The subject device was returned for evaluation.According to the investigation, when the sheath was straightened out, the brush was able to fully retract.With the sheath tightly looped (in two loops, less than four inches in diameter), the brush tip was difficult to retract.Veran will continue to monitor field performance for this device.This supplemental report is being submitted as a corrective action following a retrospective review of complaints in response to an observation from an external inspection.

Brand Name
ALWAYS-ON TIP TRACKED TRIPLE NEEDLE BRUSH
Common Device Name
BIOPSY BRUSH
Manufacturer (Section D)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer (Section G)
VERAN MEDICAL TECHNOLOGIES, INC
1938 innerbelt business center
saint louis MO 63114
Manufacturer Contact
jennifer andre
1938 innerbelt business center
saint louis, MO 63114
3146598500
MDR Report Key13725785
Report Number3007222345-2022-00012
Device Sequence Number15014160
Product Code JAK
UDI-Device Identifier00815686021207
UDI-Public00815686021207
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/02/2022
Device Model NumberINS-5300
Device Catalogue NumberINS-5300
Device Lot Number03925190614
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/22/2022
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown